# SDR DHL2007785011

- Difficulty date: October 17, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 620 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR CUT OUT AFT FRAME BS 620, WEB HAS DEEP GOUGE ON THE FORWARD SURFACE BETWEEN STRINGER 26R AND 27R.  BLEND OUT AREA IAW B-727 SRM 51-10-1.  OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1 AND 53-10-2 FIGURE 3.  REMOVED FASTENERS FROM AREA IAW B-727 SRM 51-30-2 AND CUT OUT DAMAGED AREA DIMENSION 4" BY 4" IAW B-727 SRM 51-40-2 FIGURE 1.  FABRICATED REPAIR DOUBLER.  REPAIR FILLERS IAW B-727 SRM 53-10-2 FIGURE 3 AND 51-40-2 FIGURE 1.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-30-2 AND 51-40-2 FIGURE 1.
